# SDR DALA2018072604743

- Difficulty date: July 24, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 50,993 hours, 26,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR AT EXTERNAL SKIN LOCATED FR61 BETWEEN STR 35R AND STR36R IAW ERA 570264-14AD, REV O.
